# SDR QXEA2921011200008

- Difficulty date: January 9, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 44,902 hours, 47,747 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Linkage
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF GEAR RETRACTION LT MAIN GEAR IS VERY SLOW TO RETRACT.  NOSE AND RT MAIN RETRACT ABOUT 5 SECONDS LATER THE LEFT MAIN WILL RETRACT.  GEAR COMES DOWN FINE, DIVERTED.  LANDING UNEVENTFUL.  REMOVED FROM SERVICE.  ADJUSTED LEFT MAIN GEAR DOOR CLOSED PROXIMITY SENSOR DUE TO PSEU FAULT LDGR CL FAULT UNRSNABL FAR" ON LEG FOR THIS DISCREPANCY.  REPLACED LEFT MAIN GEAR DOOR MECHANISM DUE TO EXCESSIVE PLAY BETWEEN LOCK LINKS AND AT MECHANICAL SEQUENCE VALVE LINK ATTACH POINT.  BYPASS CHECK OF LEFT MAIN GEAR RETRACTION AND DOOR ACTUATORS.  NO BYPASSING WAS FOUND.  PERFORMED 5 LANDING GEAR RETRACTION AND EXTENSION FUNCTIONAL TESTS, IAW DHC-8-400 MM TASK NR 32-31-00-720-801 AND 1 OPERATIONAL TEST OF ALTERNATE EXTENSION SYSTEM, IAW DHC-8-400 MM TASK 32-34-00-710-801.  ALL FUNCTIONAL AND OPERATIONAL TESTS WERE GOOD.  RETURNED TO SERVICE.
